# SDR AALA980321

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CRACKED IN RADIUS STR 4R STA 560. REPAIRED STR 4R BS 560 PER SRM 53-10-3 FIG 2.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
